Publications in Scientific Journals:

W. Auzinger, G. Kirlinger:
"Kreiss resolvent conditions and strengthened Cauchy-Schwarz inequalities";
Applied Numerical Mathematics, 18 (1995), 57 - 67.

English abstract:
In the present paper it is shown how the resolvent conditions in the Kreiss Matrix Theorem for e^{tA} and A^\nu, respectively, can be reformulated as certain Strengthened Cauchy-Schwarz Inequalities (SCSIs) to be satisfied for all pairs w, Aw (w \in \C^n).This yields certain generalizations of the notions `logarithmic norm' and `numerical radius', respectively.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Electronic version of the publication:

Created from the Publication Database of the Vienna University of Technology.